# SDR ASOA2015102314027

- Difficulty date: October 23, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,314 hours, 18,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Chafed
- Location: Bs 1144-1162
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INTERCOSTAL CHAFED AT STR 9 BETWEEN FS 1144-1162.  REMOVED CHAFE DAMAGE FROM INTERCOSTAL IAW  SRM 51-12-00-001-001 A0.  DAMAGE IS WITHIN LIMITS OF GREO 670-53-61-292.
